It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 11-07-2004, 05:47 PM   #1
Dark Stranger
Join Date: Mar 2004
Posts: 1,536
Dark Stranger HB UserDark Stranger HB UserDark Stranger HB UserDark Stranger HB User
"Temporary" side effects still here 3 days after treatment

I took maximum strength Pepto-Bismal for 2 days in hopes of helping my nausea...I even took a little extra than the recommended dosage, but it did nothing.

The bottle said that taking the Pepto might cause a "harmless but temporary darkening of stools and/or tongue".

Well, I've had black stools for 3 days now, and I'm wondering if this is considered "temporary".


There was a point about a month ago when my stools were black for 2 weeks for no reason, but then they returned to their normal color. *wonders*


Dark Stranger - confoosed

Sponsors Lightbulb
Old 11-07-2004, 07:23 PM   #2
Senior Veteran
Join Date: Oct 2004
Posts: 688
Rms11 HB User
Re: "Temporary" side effects still here 3 days after treatment

Pepto will cause your stool to turn black until it is fully out of your system...I wouldn't worry about 3 days of black stool.

Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
In a long-term relationship that is about to become an "open relationship" bertrandian Relationship Health 32 12-14-2009 12:54 AM
Temporary "photo negative"-like vision? MidnightLight Eye & Vision 1 06-22-2008 11:35 AM
Do Doctors Ever Give Meds "Temporarily" For a Manic Episode? Amy50 Bipolar Disorder 7 04-10-2007 06:40 AM
"Medication isn't Going to Solve your Problems" JB68711 Depression 36 10-29-2006 04:11 AM
Gallbladder "Flush" CarlsLuv Gallbladder 22 01-30-2006 08:16 AM
Blame It On The "Chemical Imbalance"?? sweeterthan Depression 38 08-12-2005 12:10 AM
"Temporary Unavailability of Nichols Advantage Thyroglobulin Assay" irys Thyroid Disorders 0 07-13-2005 07:18 AM
" AGORAPHOBIA "......, anyone have this ? terrienne Phobias 33 06-28-2005 10:09 PM
"Seeds" ??? delady Cancer: Prostate 9 08-16-2004 08:47 PM

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:33 PM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!